American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20H10.) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] David Futer, Efstratia Kalfagianni and Jessica S. Purcell. Quasifuchsian state surfaces. Trans. Amer. Math. Soc. 366 (2014) 4323-4343.
Abstract, references, and article information
View Article: PDF

[2] Ryuji Abe and Iain R. Aitchison. Geometry and Markoff's spectrum for $\mathbb{Q}(i)$, I. Trans. Amer. Math. Soc. 365 (2013) 6065-6102.
Abstract, references, and article information   
View Article: PDF

[3] Murad Özaydin, Charlotte Simmons and Jennifer Taback. Surface symmetries and $PSL_2(p)$. Trans. Amer. Math. Soc. 359 (2007) 2243-2268. MR 2276619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Raquel Díaz and Caroline Series. Examples of pleating varieties for twice punctured tori. Trans. Amer. Math. Soc. 356 (2004) 621-658. MR 2022714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Emilio Bujalance, F. J. Cirre and Marston Conder. On extendability of group actions on compact Riemann surfaces. Trans. Amer. Math. Soc. 355 (2003) 1537-1557. MR 1946404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter W. Jones and Lesley A. Ward. Fuchsian Groups, Quasiconformal Groups, and Conical Limit Sets. Trans. Amer. Math. Soc. 352 (2000) 311-362. MR 1458326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] F. W. Gehring, C. Maclachlan, G. J. Martin and A. W. Reid. Arithmeticity, discreteness and volume. Trans. Amer. Math. Soc. 349 (1997) 3611-3643. MR 1433117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Chengbo Yue. The ergodic theory of discrete isometry groups on manifolds of variable negative curvature. Trans. Amer. Math. Soc. 348 (1996) 4965-5005. MR 1348871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. G. James and C. Maclachlan. Fuchsian Subgroups of Bianchi Groups. Trans. Amer. Math. Soc. 348 (1996) 1989-2002. MR 1348863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sungbok Hong. Conical limit points and groups of divergence type . Trans. Amer. Math. Soc. 346 (1994) 341-357. MR 1273535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. Potyagaĭlo. Finitely generated Kleinian groups in $3$-space and $3$-manifolds of infinite homotopy type . Trans. Amer. Math. Soc. 344 (1994) 57-77. MR 1250823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] B. H. Bowditch and G. Mess. A $4$-dimensional Kleinian group . Trans. Amer. Math. Soc. 344 (1994) 391-405. MR 1240944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] L. Ya. Vulakh. Higher-dimensional analogues of Fuchsian subgroups of ${\rm PSL}(2,\germ o)$ . Trans. Amer. Math. Soc. 337 (1993) 947-963. MR 1145965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yair N. Minsky. Harmonic maps into hyperbolic $3$-manifolds . Trans. Amer. Math. Soc. 332 (1992) 607-632. MR 1100698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. Hinkkanen. Abelian and nondiscrete convergence groups on the circle . Trans. Amer. Math. Soc. 318 (1990) 87-121. MR 1000145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Reza Zomorrodian. Nilpotent automorphism groups of Riemann surfaces . Trans. Amer. Math. Soc. 288 (1985) 241-255. MR 773059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] P. L. Waterman and C. Maclachlan. Fuchsian groups and algebraic number fields . Trans. Amer. Math. Soc. 287 (1985) 353-364. MR 766224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] P. J. Nicholls. Ford and Dirichlet regions for discrete groups of hyperbolic motions . Trans. Amer. Math. Soc. 282 (1984) 355-365. MR 728717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jeffrey Cohen. Homomorphisms of cocompact Fuchsian groups on ${\rm PSL}\sb{2}(Z\sb{p\sp{n}}[x]/(f(x)))$ . Trans. Amer. Math. Soc. 281 (1984) 571-585. MR 722763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] P. F. Stebe. Conjugacy separability of certain Fuchsian groups . Trans. Amer. Math. Soc. 163 (1972) 173-188. MR 0292949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Edward B. Van Vleck. Non-loxodromic substitutions and groups in $n$ dimensions . Trans. Amer. Math. Soc. 24 (1922) 255-273. MR 1501225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Arthur Ranum. The group of classes of congruent matrices with application to the group of isomorphisms of any abelian group . Trans. Amer. Math. Soc. 8 (1907) 71-91. MR 1500775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. I. Hutchinson. On automorphic groups whose coefficients are integers in a quadratic field . Trans. Amer. Math. Soc. 7 (1906) 530-536. MR 1500766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1